# SDR GSPA2018FA0000383

- Difficulty date: September 19, 2018
- Submitted: September 21, 2018
- Operation: Air carrier
- Aircraft: N60WC
- Make and model: Beech B300
- Aircraft serial: FL96
- Aircraft time: 10,789 hours, 8,566 cycles
- Engine: Pwa PT6A60A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

ON APPROACH TO AIRPORT, WE WENT TO PUT THE LANDING GEAR DOWN. MOVED THE LANDING GEAR LEVER TO THE DOWN POSITION BUT NOTHING HAPPENED. THERE WAS NO SOUND OF THE GEAR MOTOR RUNNING. WE CYCLED THE GEAR HANDLE SEVERAL TIMES BUT SAME RESPONSE. WE INFORMED TOWER. WE RAN THROUGH THE EMERGENCY CHECKLIST, AND WAS ABLE TO PUMP THE GEAR DOWN AND RECEIVED A DOWN AND LOCKED INDICATION. WE THEN PERFORMED A LOW APPROACH AND THE TOWER INFORMED US THE GEAR LOCKED DOWN AND LOCKED. WE MADE A NORMAL LANDING.
